Jump to content

Stve

Members
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Stve

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I did not get vaccinated ye. It seems I’ve been getting worse though so I might try to check myself in somewhere. I think this might be it. It sucks, a few months ago this shot was never on my mind. im not on any other meds. Was on a bunch of vitamins I stopped taking, riboflavin makes. Shit worse temporarily. The doctor gave me Prozac which I won’t take. They gave me hydroxyzine which I used to take but I’ve only taken it a couple times this time and then stopped. And they gave me lorazepam which I took twice. im pretty much stuck in bed, screens and daylight are too much to ha
  2. It’s just strange because I have t felt this bad since I first got the condition. I felt just like everyone else eventually. After the Sudafed m I just started getting so scared. Maybe i just need to work myself through this. I had covid at the same time, and my tachycardia kept my heart in the 100s more or less for about a month. it’s annoying because for some reason I feel like I can’t get joy out of my usual activities, which is what I usually did to relax. To tell you the truth before this I barely ever thought about it in years. In regards to the ocd, runs in my family.
  3. Thanks, do you think it’s likely if I can get myself in a good headspace for a few weeks I can get back to baseline? An interesting tidbit, I developed ocd as a coping mech for my symptoms. Since this accident my ocd has manifested in different ways. Mostly intrusive thoughts of dread. Come to think of it j have not actually “relaxed” since then. This may be why symptoms seem worse. Just a thought. thanks for you help. I’m a bit more hopeful now. Hopefully I can get back to school next fall.
  4. Man I just hope j go back to normal. Years of hard work. I’m so worried that the Sudafed broke my neurons or something.
  5. So I’m eating a lot healthier. Lost about 30 pounds. Lots of vitamins and just started to try that treatment you were talking about. I switched out the green tea for hibiscus. the thing is I’ve just felt so depressed since then. Kind of depersonalized too and I’m scared to admit that. I spend literally all day thinking about the Sudafed and how scared I was when it was happening and I got the tremors. To tell the truth, it almost feels like when I first got this issue years ago. I get the symptoms that I had back then ( I was a wreck for about a year and the vs was much worse as
  6. Also I’m not sure this is relevant. I took the Sudafed, had a very bad night but than j felt fine. Next day I woke up, drank some green tea I think, than got uncontrollable tremors and tachycardia. Went to the ER twice for that. Do you think it is possible the stress of all this just sent me overboard?
  7. End of March. Keep in mind I have ocd so it’s pretty much all I’ve been able to think about. Had to drop out of school and just want to get back in. I’ve been worried my cognition was affected by the Sudafed but the doctor said no. by the way I should have been clearer, I’ve been sober for years.
  8. Please I know I sound like a broke record, but I really am hoping to find someone who knows what’s going on. I have been living with this disease for years- symptoms never fully went away but got to the point I could ignore it. A couple months ago the know nothing nurse at cit md told me to take Sudafed and it was like reliving the experience. Symptoms that have been long gone have returned. I wake up every day with anxiety, can barley go outside. Symptoms are just generally worse and I’m having a. Hard time cognitiveley which ha s ever been one of my symptoms. Please does anyone know about t
  9. It could be a phycological response in either case. Something about cannabis or Sudafed respectivley reminds the user of a certain experience, thus activating flight or fight in a negative way.
  10. I wouldn’t worry, you’ve kicked yourself into overdrive and now you need to re teach yourself to chill out. Klonopin
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.